# SDR ASOA04292

- Difficulty date: April 24, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL 0 UNDER THE CLIPS RIGHT SIDE HOLE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE ENGIEN SUPPORT BEAM UPPER AND LOWER WEB AT BL 0 IAW ASA EO 600-53-0072.  (M)
